# SDR SWAA2018021919841

- Difficulty date: January 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7443
- Condition: Corroded
- Location: Bs 987-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GREY WATER DRAIN MAST INTERNAL SUPPORT STRUCTURE CORRODED BETWEEN BS 987 TO 1000, STRINGERS 24L TO 25L. R & R THE SUPPORT IAW SRM AND DWG.
